# SDR BAGA2023122000032

- Difficulty date: April 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Part serial: 002997
- Condition: Discharged
- Location: Unknown
- Part time: 1,636 hours, 1,169 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. AFT EMERGENCY LIGHTS IN AFT GALLEY AREA WOULD NOT TURN OFF WHEN
POWER WAS REMOVED. REPLACED BATTERY.
